Telmisartan aggravates pustular psoriasis - JPP
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Pustular psoriasis is characterized by abrupt onset of macroscopic pustules associated with erythema and symptoms of burning pain and constitutional symptoms. There are several precipitating factors, both physiological such as pregnancy and routinely prescribed drugs like antihypertensives, antifungals, corticosteroids and progesterone. We present a case of a 50-year-old male patient with pustular psoriasis, well controlled on oral methotrexate, who presented with sudden exacerbation of pustular psoriasis following the use of telmisartan. This case is presented due to the absence of prior reports of telmisartan aggravating pustular psoriasis...

http://bit.ly/2wGO63d
S S and 5 others like this
Like
Comment
Share
Dr. D●●●●●r J●●●●●i
Dr. D●●●●●r J●●●●●i General Medicine
Thanks for information one should be alert for such reaction
Oct 15, 2017Like